this is listd

Ho:D1
Hodges, In singular cardinality, locally free algebras are free -- Algebra Universalis 12 (1981) 205-220
Ek:D2
Eklof, On singular compactness
Ln:D3
Lindstrom, Omitting uncountable types and extensions of elementary logic -- Theoria XLIV (1987) 152-156
Ta:D4
Tall, Weakly collectionwise Hausdorff space -- Topology Proc 1 (1976) 245-304
Bc:D5
Bruce, Ideal models and some not so ideal problems in the model theory of $L(Q)$ -- J Symbolic Logic 43 (1978) 304-321
Ty:D6
Taylor, Diamond principles, ideals and the normal Moore space problem
Wo:D7
Wood, Notes on the stability of separably closed fields -- J Symbolic Logic 44 (1979) 412-416
Ma:D8
Makkai, An example concerning Scott Heights -- J Symbolic Logic 46 (1981) 301-318
Cw:D9
Cowles, The relative expressive power of some logics extending first order logic -- J Symbolic Logic 44 (1979) 129-146
Kf:D10
Kaufmann, In model theoretic logics
Se:D11
Stern, Some applications of model theory in Banach space theory -- Annals Math Logic 9 (1976) 49
MzMn:D12
McKenzie+Monk, Chains in Boolean Algebras -- Annals Math Logic 22 (1982) 137-175
Ks:D13
Kossack, Models of Arithmetic -- Notre Dame J Formal Logic 26 (1985)
Mg:D14
Magidor, Reflecting stationary sets -- J Symbolic Logic 47 (1982) 755
EkMk:D15
Eklof+Mekler, Almost free Modules: Set theoretic methods
DJS:D16
Donder+Jensen+Stanley, Condensation-Coherent global square systems
FeRa:D17
Feiglestock+Raphaael, Groups which map onto their endomorphism rings
Ho:D18
Hodges, On constructing many non-isomorphic algebras -- Universal Algebra and its Links with Logic, Algebra, Combinatorics, and Computer Science (1984) 67-77
LaPiRo:D19
Laskowski+Pillay+Rothmaler, Tiny models of categorical theories -- Archive for Math Logic 31 (1992) 385-396
Ru:D20
Rubin, ???
Ba:D21
Baumgartner, ???
Gr:D22
Grossberg, ???
Mo:D23
Monk, The solution of Problem 17
Ba:D24
Groszek, ??? -- Annals Pure and Applied Logic 39 (1988) 19-55
AlGi:D25
Aljadeff+Y., Induction from Elementary Abelian Subgroups
JSS:D26 [abstract]
I.Juhasz+L.Soukup+Z.Szentmiklossy, Intersection properties of open sets II. -- preprint (1995)
:D27 [abstract]
I.Juhasz+L.Soukup+Z.Szentmiklossy, Forcing countable networks for spaces satisfying $R(x^\omega)=\omega$ -- CMUC submitted (1995)
DJ:D28
A.Dow+I.Juhasz, On initially compact seperable spaces
Sr:D29
Steprans, Unions of rectifiable curves in Eucledian space and the covering number of the meagre ideal -- J. Symbolic Logic 64 (1999) 701-726
Kj:D30
Kojman, The ABC of pcf
Go:D31
Goldstern, The Complexity of Uniform Distribution -- Math Slovaca 44 (1994) 491-50
Ts:D32
Tsaban, A topological Interpretation of $\bf t$ -- Real Analysis Exchange 25 (1999/2000) 391-404
Ts:D33
Tsaban, The combinatorics of splittability